Über Erzeugende ebener diskontinuierlicher Gruppen.

N. Peczynski; G. Rosenberger

Inventiones mathematicae (1975)

  • Volume: 29, page 161-180
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Peczynski, N., and Rosenberger, G.. "Über Erzeugende ebener diskontinuierlicher Gruppen.." Inventiones mathematicae 29 (1975): 161-180. <http://eudml.org/doc/142335>.

author = {Peczynski, N., Rosenberger, G.},
journal = {Inventiones mathematicae},
pages = {161-180},
title = {Über Erzeugende ebener diskontinuierlicher Gruppen.},
url = {http://eudml.org/doc/142335},
volume = {29},
year = {1975},

AU - Peczynski, N.
AU - Rosenberger, G.
TI - Über Erzeugende ebener diskontinuierlicher Gruppen.
JO - Inventiones mathematicae
PY - 1975
VL - 29
SP - 161
EP - 180
UR - http://eudml.org/doc/142335
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.